# SDR SWAA086880

- Difficulty date: December 2, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 67,636 hours, 60,893 cycles
- Engine: Ge CFM56*
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Part number: W80400400520
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

IN FLT SHUTDOWN / DIVERSION / DECLARED EMERGENCY.  NR 2 ENG FLAMED OUT, UNABLE TO RESTART.  FOUND NR 2 ENG FUEL SHUT-OFF VALVE WIRING DAMAGED AT BUNDLE W804.  REPAIRED WIRING PER WPM.
